... them the withdrawls are horrable im affraid to tell my doctor cause he probably will stop the 50 i get from him twice a month im scared i ran out two days ago and wont have ant for 3 more days please please help me
So you are taking 20 pills or more per day? Wow! This is way, way over the recommended dosage and it puts you at high risk for seizures taking this high a dose. You are likely going to have to fess up to a Dr to get you off this medication. If you can do it, you need to begin tapering yourself down. You dont want to quit cold turkey but you dont want to keep going at this dose because you are going to wind up having a seizure. If you are unable to taper on your own, you are going to need professional help to get you off of this stuff. Sorry, there are no easy answers.
You are going to have to get some professional help with this. Already being without them for 2 days is slamming your body into withdrawal. If you won't have any for another 3 days you could start having seizures, not to mention playing havoc with your blood pressure, your blood sugar and more than likely effecting your copd. I think your best bet at this point is going to your local er and letting them know what's going on so you can be medically monitored. I know it's scary, but it's better than facing this with no help and possibly dying. If you've been doing this many for 6 years, you definitely need full blood panels run to see what other damage has been done that may be effecting your heart, liver and kidneys. I really can't stress strongly enough that you need to get to the hospital and not detox by yourself at home.
Hi, i used to take 20 Tramadol a day, but for a much shorter period than you. Luckily i came out of it happy and healthy and today i no longer take any. Tapering is your only option unless you can enter a detox center, but as you say, they cost crazy amounts of money. I am also really worried for you that you are going to go without Tramadol for 5 days. Taking something like Diazepam during these next few days will lower your chances of having a seizure, but you would need to consult some kind of medical professional. In the UK we have 'specialist drug & alcohol services' which provide a free service to people in situations like yours, do you have anything like that where you live? I managed to taper off Tramadol with the help of a friend, i reduced by one capsule a week until i got down to 8 a day, and cold turkey'd from there whilst staying with him for 2 weeks to monitor me. It wasn't easy but it wasn't as hard as i had expected.
I did go back on them again for a while (but at much lower doses) before i finally realised how dangerous they were for me, and now i won't touch them again. I completely understand that you are afraid to tell your doctor about this, especially considering all of your conditions you have to deal with. It is a tricky one, because the doctor i have now welcomes my honesty and will help me however he can as long as i tell the truth, however the doctor i used to have didn't seem to care much and dismissed how genuinely sorry i was that i'd got mixed up in this - how do you think your doctor would react? Do you have a good relationship with him/her? You will need someone to go through this with, doing it alone will be much harder. Do you have a friend or family member you can confide in and ask for their help and support? I wish i could do something to help you! I can offer advice on tapering if you want it, just let me know. While you are without the Tramadol short term, try to get a lot of sleep if you can and use OTC pain killers for headaches & stomach cramps. You can use Nightnurse or Benadryl to help you sleep short term and try to stay hydrated and eat healthily, if you don't feel too sick. I'm here if you want to talk!
As withdrawal starts, go to the hospital and tell them exactly what you have been taking and are experiencing withdrawal. hide nothing. Tell them other meds you are using including any street meds. Be honest. They are there to get you through this. People are treated poorly when they lie or evade. Docs know. Just do it. They can help you in ways that will be a blessing later.
Whatever you do, don't be alone. The statement about seizures is very real and raw. It will happen. You need someone with you all day and night. Help is there. Please use it. You can do this. Karen
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Oct 2009 • 8 answers
Posted 15 Feb 2012 • 2 answers
I've been taking 300-400 mg tramadol a day for 7 or 8 years. I have scoliosis and 2 bulging discs in
Posted 30 Jan 2013 • 1 answer
Posted 10 Apr 2013 • 2 answers
Posted 28 Jun 2016 • 4 answers